Strong convergence of discrete DG solutions of the heat equation. Girault, V., Li, J., & Riviere, B. Journal of Numerical Mathematics, 24(4):235–252, 2016.
bibtex   
@Article{GiraultLiRiviere2016,
  Title                    = {Strong convergence of discrete DG solutions of the heat equation},
  Author                   = {V. Girault and J. Li and B. Riviere},
  Journal                  = {Journal of Numerical Mathematics},
  volume={24},
  number={4},
  pages={235--252},
  year={2016},
  Keywords		   = {Diffusion, Parabolic, Discontinuous Galerkin}
}

Downloads: 0